Pacific Journal of Mathematics

Intersection representations of graphs by arcs.

Peter L. Renz

Article information

Source
Pacific J. Math., Volume 34, Number 2 (1970), 501-510.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102976443

Mathematical Reviews number (MathSciNet)
MR0270956

Zentralblatt MATH identifier
0198.29105

Subjects
Primary: 05.40

Citation

Renz, Peter L. Intersection representations of graphs by arcs. Pacific J. Math. 34 (1970), no. 2, 501--510. https://projecteuclid.org/euclid.pjm/1102976443


Export citation

References

  • [1] P. C. Gilmore and A. J. Hoffman, A characterization of comparability graphs and interval graphs, Canad. J. Math. 16 (1964), 539-548.
  • [2] D. R. Fulkerson and 0. A. Gross, Incidence matrices and interval graphs, Pacific J. Math. 15 (1965), 835-855.
  • [3] V. L. Klee, The Euler characteristic in combinatorial geometry, Amer. Math. Mon- thly 70 (1963), 119-127.
  • [4] S. Lefshetz, Introduction to topology, Princeton University Press, Princeton, N.J., 1949.
  • [5] C. G. Lekkerkerker and J. C. Boland, Representation of a finite graph by a set of intervals on the real line, Fund. Math. 51 (1962), 45-64.
  • [6] A. C. Tucker, Ph. D. thesis, Stanford University, 1969.